MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT RT 5-6 11M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT RT 5-6 11M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 74029253
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 01/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that cellulitis was presented by patient post operative.
 
Additional Manufacturer Narrative
The devices, used in treatment, were not returned for evaluation, the reported event could not be confirmed.The clinical/medical team concluded, no clinically relevant supporting documentation was provided; therefore, a thorough medical investigation could not be performed.However, per the crfs, the 70yr old patient required hospitalization due to post-operative hypoxemia which resolved allowing the patient to be discharged home 7 days later.No further patient impact would be anticipated.Should clinical documentation become available in the future, the clinical/medical task may be re-evaluated.No further medical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A complaint history review found related failures; this failure mode will be trended by post market surveillance to assess for any necessary corrective actions.Factors and/or potential causes that could contribute to the reported event have been identified in the risk management file.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY II BCS CNSTRD ART ISRT RT 5-6 11M
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8824526
Report Number1020279-2019-02744
Device Sequence Number11540548
Product Code JWH
UDI-Device Identifier00885556174913
UDI-Public00885556174913
Combination Product (Y/N)N
PMA/510(K) Number
K140555
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2023
Device Model Number74029253
Device Catalogue Number74029253
Device Lot Number13FM13956
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;